Anti-tumour necrosis factor (TNF)-a monoclonal antibody therapies can be associated with infectious adverse effects. Although an increased incidence of opportunistic infections including invasive fungal infections is well known, very few cases of dermatophytosis associated with the use of these drugs are reported in the literature (Lee H-H et al., Br J Dermatol 2007; 156: 486–91). We describe here two patients affected by severe psoriasis, without any risk factor that can favour a dermatophytosis, who developed cutaneous mycotic infections caused by Trichophyton spp. under treatment exclusively with anti-TNF-a drugs.

Dermatophytosis during anti-TNF-alpha monoclonal antibody therapy.

BARDAZZI, FEDERICO;BALESTRI, RICCARDO;RECH, GIULIA;ANTONUCCI, ANGELA;PATRIZI, ANNALISA
2011

Abstract

Anti-tumour necrosis factor (TNF)-a monoclonal antibody therapies can be associated with infectious adverse effects. Although an increased incidence of opportunistic infections including invasive fungal infections is well known, very few cases of dermatophytosis associated with the use of these drugs are reported in the literature (Lee H-H et al., Br J Dermatol 2007; 156: 486–91). We describe here two patients affected by severe psoriasis, without any risk factor that can favour a dermatophytosis, who developed cutaneous mycotic infections caused by Trichophyton spp. under treatment exclusively with anti-TNF-a drugs.
Bardazzi F; Balestri R; Rech G; Antonucci A; Patrizi A.
File in questo prodotto:
Eventuali allegati, non sono esposti

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11585/97003
 Attenzione

Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo

Citazioni
  • ???jsp.display-item.citation.pmc??? 0
  • Scopus 7
  • ???jsp.display-item.citation.isi??? 6
social impact